MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE TITANIUM LOPRO T4 REUSABLE LARYNGOSCOPE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE TITANIUM LOPRO T4 REUSABLE LARYNGOSCOPE; LARYNGOSCOPE, RIGID
Model Number 0574-0127
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope titanium lopro t4 reusable laryngoscope is not expected to be returned to verathon for evaluation, therefore the cause could not be determined.Review of complaint history for the reported device serial number (b)(6) did not identify any previous complaints reported to verathon.Trending analysis for glidescope titanium blades does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported while using a glidescope titanium lopro t4 reusable laryngoscope during a patient procedure, the vision was blurry and users were unable to visualize the patient's airway.No delay in procedure, use of a backup device, or harm to the patient was reported.

Brand Name
GLIDESCOPE TITANIUM LOPRO T4 REUSABLE LARYNGOSCOPE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24689153
Report Number9615393-2026-00034
Device Sequence Number9903308
Product Code CCW
UDI-Device Identifier00879123003171
UDI-Public(01)00879123003171(11)240320
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0127
Device Catalogue Number0574-0148
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown